# SDR WX0A2021042673687

- Difficulty date: April 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 27,862 hours, 19,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frm 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FWD CARGO TIE-DOWNS FOR REPLACEMENT, FOUND SUSPECTED CORROSION ON STRUCTURE CENTER PLATE BELOW TIE-DOWNS ON FRAME 27, FRAME 29 AND FRAME REPLACEMENT REQUIRED IAW SRM 51-72-11 REV 136. // REPLACED FORWARD CARGO STRUCTURE CENTER PLACE BELOW TIE-DOWNS ON FRAME 27 IAW SRM 51-72-11."
